# SDR WRXR20250325001

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC690393001
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP THAT JOINS PANEL 194AB TO 195AB PANEL HAS MULTIPLE SPOTS OF CORROSION AT RH BL22.50 TO LH BL 22.50.00. FS 761.85. FABRICATED, LOCATED AND DRILLED STRAP IAW CRJ 900 SRM 51-24-21-001-001-A01. INSTALLED NUT PLATES 20EA. IAW CRJ 900 SRM 51-45-00-001-001-A01. RESTORED FINISH IAW CRJ 900 SRM 51-21-16-001-001-A01.  INSTALLED FABRICATED STRAP AT PANEL 194AB IAW CRJ 900 SRM 51-42-13-001-001-A01.
